I take welbutrin and abilify, and I heard somewhere that the abilify keeps the welbutrin from working properly. Had anyone else heard this? Is it true? I can't find any definite info about it.
Hi Kaw06 I have taken both of these but not at the same time and from what i an see it (abilify) should not effect the wellbutrin at all most people taking abilify are taking another antidepresant and the abilify give it a boost and it has workd very well for lots of people it did me when i was taken it but i lost my insurance and could not take the abilify due to the high price I would say if it is not giving you any problems not to worry i see nothing abouth it mixing adverse with wellbutrin but if you are check with your doctor..have a great day Chuck WIse Retired Pharmacy Techneician Cpht. hope all else is going well chuck
I read just the obisite - the Abilify is supposed to enhance the meds it is taken with. It is an "add on". Don't think it was made to be used alone, but, who really knows? Meds become available for one thing and soon you hear they are being used for other stuff. I have heard good things about this combination.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Jul 2011 • 4 answers
Posted 15 Aug 2011 • 4 answers
Posted 26 Aug 2012 • 4 answers
Posted 19 Jun 2013 • 4 answers
Posted 10 Dec 2014 • 2 answers